Higher-order nonlinear Schrödinger equations with singular data

Nakao Hayashi, Pavel I. Naumkin, Takayoshi Ogawa

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the Cauchy problem for the higher-order nonlinear Schrödinger equation (Formula presented.), where k, p∈ N, k≥ 2 , λ∈ C. We prove local existence of solutions for the case of singular initial data u0(x) including the Dirac delta function.

Original languageEnglish
Pages (from-to)263-276
Number of pages14
JournalJournal of Evolution Equations
Volume18
Issue number1
DOIs
Publication statusPublished - 2018 Mar 1

Keywords

  • Higher-order nonlinear Schrödinger equation
  • Local existence
  • Weighted Sobolev space

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Higher-order nonlinear Schrödinger equations with singular data'. Together they form a unique fingerprint.

Cite this